MULTIPLICITY OF SOLUTIONS FOR THE MINKOWSKI-CURVATURE EQUATION VIA SHOOTING METHOD - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Bruno Pini Mathematical Analysis Seminar Année : 2020

MULTIPLICITY OF SOLUTIONS FOR THE MINKOWSKI-CURVATURE EQUATION VIA SHOOTING METHOD

, , (1)
1

Résumé

In this paper we prove the existence and the multiplicity of radial positive oscillatory solutions for a nonlinear problem governed by the mean curvature operator in the Lorentz-Minkowski space. The problem is set in an N-dimensional ball and is subject to Neumann boundary conditions. The main tool used is the shooting method for ODEs.
Fichier non déposé

Dates et versions

hal-03623062 , version 1 (29-03-2022)

Identifiants

  • HAL Id : hal-03623062 , version 1

Citer

Alberto Boscaggin, Francesca Colasuonno, Benedetta Noris. MULTIPLICITY OF SOLUTIONS FOR THE MINKOWSKI-CURVATURE EQUATION VIA SHOOTING METHOD. Bruno Pini Mathematical Analysis Seminar, 2020, 11 (1), pp.1-17. ⟨hal-03623062⟩
4 Consultations
0 Téléchargements

Partager

Gmail Facebook Twitter LinkedIn More